# SDR HAIHEEA9433

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4020936903
- Condition: Inoperative
- Location: 3 Axis Gyro
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR INOPERATIVE AND HELI PILOT WILL NOT COME ON LINE.  UNIT FAILED GYRO VALID TEST ON SST.
